# SDR AALA202202097880

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737*
- Aircraft serial: 44466
- Aircraft time: 2,954 hours, 1,123 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LOCK LEVER DIFFICULT TO MOVE. ADJUSTED DOOR LOCK PER AMM 25-40-00.
